# SDR TWAA9806921

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND LEFT CUSP ANGLE CRACKED AT STATION 996, 58.5 LBL, APPROX 4 INCH LONG.  MANUFACTURED NEW TIE PLATE AND INSTALLED PER SRM 51-01, PAGE 1, AND TWA STANDARD PRACTICE.  (M)
